ISSN

2231-3915 (Online)
2231-3907 (Print)


Search Results:

Author(s): K. L. Verma

DOI:

Views: 9 (pdf),       1806 (html)

Access: Open Access

Cite: K. L. Verma. Logarithmic mean Newton’s method for simple and multiple roots of Nonlinear Equations. Int. J. Tech. 4(1): Jan.-June. 2014; Page 197-202 doi:


Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags